| Model Number |
ANGLED REAMER SLEEVE, 15° |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/05/2022
Type of Reportable Event
Malfunction
Event or Problem Description
On 10/6/2022, it was reported by a sales representative via sems that while using the avl reamers, somehow the reamer shaft got cold welded to the angled reamer sleeve.Surgeon was unable to unable to complete the augment and switched to a standard vl.Also, the 4.5 drill got stuck in small drill guide.This was discovered during a tsa procedure on (b)(6) 2022.
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to user error of the device due to prying/leveraging the device during use.